# SDR CA190912007

- Difficulty date: August 6, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cessna 172S
- Aircraft time: 3,036 hours
- Engine: Lyc IO360L2A
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 149NLEC
- Condition: Binding
- Location: Engine
- Part time: 2,159 hours
- Component: Engine, Lyc
- Component part number: IO360L2A
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING WALKAROUND, IT WAS OBSERVED THAT THE STARTER ENGAGEMENT GEAR WAS RUBBING ON THE CRANKSHAFT RING GEAR. IT APPEARS AS IF THE ENGAGEMENT GEAR IS UNABLE TO FULLY RETURN TO ITS RESTING POSITION. (TC# 20190912007)
